# SDR USAASB04018

- Difficulty date: February 14, 2004
- Submitted: September 14, 2004
- Operation: Air carrier
- Aircraft: N518AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23704
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: 6546921528ME
- Condition: Out Of Rig
- Location: Fwd Cargo
- Part time: 55,535 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

EN ROUTE AT FL330, A/C LOST PRESS.  CREW ACCOMPLISHED RAPID DESCENT OT 10,000 FT.  OXY MASKS DEPLOYED DURING DESCENT.  STANDBY & MANUAL PRESS MODES USED BUT NOT EFFECTIVE.  OUTFLOW VALVE REPORTED TO BE FULLY CLOSED.  A RUMBLING SOUND HEARD BENEATH THE FLOORBOARDS BY THE FORWARD & AFT CABIN CREW MEMBERS.  FLT DIVERTED TO BNA & LANDED WITHOUT FURTHER INCIDENT.  MX FOUND THE SEAL AT LOWER PART OF FWD CARGO DOOR BLOWN OUT AT 7 PSI & DEPRESSURIZES A/C.  RE-RIGGED FWD CARGO DOOR ROLLER FITTINGS & STOP PINS PER MM.  REPLACED FORWARD CARGO DOOR THRESHOLD PLATE.  PRESSURIZED A/C TO 7 PSI WITH NO DISCREP NOTED.    (M)
